# SDR M562004F00000

- Difficulty date: July 21, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 7374Y0
- Aircraft serial: 23976
- Engine: Cfmint CFM563C1
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Vert Stab
- Part time: 17,852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIIZER REAR SPAR RT CHORD CORROSION BETWEEN FIN STA 66.35 AND 90.30.  CORROSION ON SURFACE ONLY FROM .018 INCH TO .084 INCH DEEP.  BLENDING CORROSION IAW MFG ENGINEERING INSTRUCTIONS.
